MathSciNet Relay Station
MathSciNet bibliographic data
MR2657683 03E99 (03A05 03C20 03E05 03E10 03E17 03E35)
Di Nasso, Mauro; Forti, Marco Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010), no. 10, 5355–5371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement